# SDR REXA2016022500307

- Difficulty date: February 25, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Hinge
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTE DOOR PANEL 694JB HINGE IS BROKEN.  R & R BUTTE DOOR PANEL 694JB HINGE IAW SRM 51-25-16, 51-42-06 & 51-25-06.
